# SDR DALA2025011300258

- Difficulty date: January 10, 2025
- Submitted: January 13, 2025
- Operation: Air carrier
- Aircraft: N854DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31965
- Aircraft time: 28,360 hours, 10,684 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0755265) CORROSION ON FWD CARGO BAY, INSTALLED DOUBLER BETWEEN STA 500C-500D BETWENN S-27R TO S-27L. REMOVED AND REPLACED DOUBLERS ON FWD CARGO BAY BETWEEN STA 500C- 500D BETWEEN S - 27R TO 27L PER B737-900 SRM 51-40-02-0G AND DWG P36028 REV: A AND P20184 REV: B.
